# SDR C2XA06TY070

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 1,383 hours, 739 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

TYS A/C WAS EN ROUTE TO SDF WHEN THE CREW SAW SOME SMOKE IN THE CABIN FOR A FEW MINUTES.  CONTINUED ON TO SDF.  MAINTENANCE REPLACED THE NR 1 ENGINE IAW TASKCARD 1271001.  OPS AND LEAK CHECKS WERE GOOD.  A/C WAS PUT BACK IN SERVICE.  REFERENCE LOG PAGE 2149208.   [07-27-07]   SMOKE WAS CAUSED BY THE NR 4 CARBON SEAL LEAKING.
